# SDR SWAA2024061901282

- Difficulty date: June 13, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 19,355 hours, 10,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT-HAND DOOR EXTERNAL ESCAPE SLIDE LIGHT AND INTERNAL EXIT SIGN ABOVE THE DOOR AND AFT OF THE DOOR DO NOT ILLUMINATE WHEN TESTED.   REMOVED AND REPLACED AND OPS CHECK GOOD OF M1673 EMERGENCY EXIT LIGHT POWER SUPPLY IAW AMM 33-51-06.
